Poisoned by Levaquin. Unable to work.

Here is an email I received from an electrician in Pennsylvania. Another very sad story. Maybe since he and I are both in Pennsylvania we can join forces for advocacy purposes.  

Hi there,
 
 I saw your video on youtube and first of all want to wish you the best for a full recovery from this evil drug. I, like yourself, have had a horrid reaction to Levaquin. I only wish I had seen your video or heard the sad stories of thousands of folks who have had their lives ruined, before I began to take this medication.
 It’s only been a few weeks since I took Levaquin, but the side effects are still with me and have shown no sign of improvement as yet. I can’t sleep more than a few minutes at a time, I am plagued with intense, and I mean INTENSE panic attacks, anxiety, and the feeling of choking. My legs, feet, arms and shoulders hurt to the point that I no longer want to live. I’m having muscsle spasms, joint pain, and horrible headaches. I can barely walk and can’t function as a normal human being, both physically and phychologically.
 I am an athletic male in my mid 40′s with no prior medical or pshcholigical problems what-so-ever. I had visited my family doctor to seek relief from a cough that had lasted nearly seven weeks. She diagnosed me with acute bronchitis and a sinus infection. She prescribed Levaquin (500mg.) for 10 days, a nebulizer with Albuterol and Prednisone tabs (60 mg/ day)
 I returned for a follow-up office visit two days later. My pulse rate was 149. She gave me an EKG in the office and said it was normal (other than an elevated heart rate) and to cut back on the Albuterol from every 4 haour to every 6 hours. By day 4 my heart rate was was in the 160′s and I was having anxiety and panic attacks especially at night. I called the doctors office and was told it was from the Albuterol and to stop using it. I did.
 By day six the leg cramps and muscle spasms began. I once again called the doctor and was told to stop taking the Prednisone.
 By day eight, I could not walk, even to the bathroom as my leg and ankle pain was so intense. I was withdrawn, anxious, and the panic attacks were so intense, I thought seriously of ending my life to escape the feeling. There are no words in my vocabulary strong enough to explain just how intense the panic attacks were. I had shut myself in a room, wouldn’t even speak to my wife or children. 
 I had no idea what was happening to me. The last thing in the world I would have suspected was that a simple antibiotic was the source of all these symptoms. I had checked the bottle and the ONLY warnings were the following:
-May cause dizziness
-Avoid extended exposure to sunlight
-Drink plenty of water when taking this drug
There was an additional sticker on the bottle that warned not to take “antacids within two hours of taking this medication.” 
 That was it! period. Nothing about panic, anxiety, mucsle pain, tendon pain, cofusion, etc. I decided to get on-line and check out this drug more closely. I was SHOCKED that I found stories of well over 2,000 people that had the same horiffic symptoms as I. Why wasn’t I made aware of this? Why hadn’t my doctor warned me? Why didn’t my doctor suspect Levaquin as the source of my symptoms? Why hadn’t the pharmacy included some sort of warning about this?
 It’s been two weeks since I have taken Levaquin and the symptoms remain. My doctor has “serious doubts” that my symptoms are from this drug. I, however, know that the symptoms I have are EXACTLY the same as other folks that have been harmed by this drug. I hope and pray I begin to have some relief from these symptoms as I haven’t been able to return to work (I’m an electrician) and I’m using all my sick and vacation time. I don’t know where money will come from once I’ve exhausted my time. I live in the state of PA and there is no state disability here.
 Thanks you for posting the video on youTube and I will do all I can to spread the word about this drug to others. If there’s anything I can do, don’t hesitate to ask. I only wish for others to be informed before they ruin their lives.
 Best reguards and God Bless,
 Tim

Be Sociable, Share!
You can leave a response, or trackback from your own site.

2 Responses to “Poisoned by Levaquin. Unable to work.”

  1. Anonymous says:

    Mom Blogs – Blogs for Moms…

  2. bob says:

    I feel so sorry for Tim. I am an electrical fitter by trade and if I were not a manager in an office now and still a guy with a meter I would be without a doubt be out of work and destitute. Its an absolute shame that honest hard working guys continue to get maimed in this way
    Bob

Leave a Reply


Design by Aaron Melvin